# SDR ASOA2012071301901

- Difficulty date: July 10, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 19,247 hours, 13,391 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Emergency Light
- Part time: 986,424 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR EMERGENCY FLOODLIGHT HAS MISSING COVER AND BROKEN LIGHT SOCKET.  R & R FLOOR LEVEL EMERGENCY FLOOD LIGHT ON WARDROBE IAW AMM 33-51-11. OPS CHECK GOOD.  R & R FLOOR LEVEL EMERGENCY FLOOD LIGHT ON WARDROBE IAW AMM 33-51-11.  OPS CHECK GOOD.  SDR CLOSED.
